# SDR A6WA200640363

- Difficulty date: October 10, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL TO LEFT ON FINAL IN LANDING CONFIGURATION.  LANDING GEAR DOWN, FLAPS 45, A/P DISENGAGED, NO SPOILER MESSAGES, NEEDED RT AILERON TRIM.  LEFT WING INBOARD FLAP, INBOARD AND OUTBOARD ACTUATORS REQUIRE OVERTRAVEL STOP RIG.  RT WING OUTBOARD FLAP, INBOARD ACTUATOR REQUIRES OVERTRAVEL STOP RIG.  RIGGED LEFT OUTBOARD FLAP, INBOARD FLAP ACTUATORS.  RIGGED RIGHT WING OUTBOARD FLAP INBOARD ACTUATOR.  OPS CHECK GOOD.  (M)
